s'authentifier
version française rss feed
.:. Consulter > Par thème arXiv > Physique mathématique .:.
204 Documents classés par : 
Première Page Page Précédente ... 3 - 4 - 5 - 6 - 7 - 8 - 9 ... Page Suivante Page Finale
fulltext access Algèbre et géométrie discrètes appliquées au groupe de Pauli et aux bases décorrélées en théorie de l'information quantique
Albouy O.
Université Claude Bernard - Lyon I (2009-06-12), Maurice Kibler (Dir.) [tel-00402290 - version 1]
fulltext access Sur quelques problèmes de quantification : en espace-temps de de Sitter et par états cohérents
Queva J.
Université Paris-Diderot - Paris VII (2009-06-05), M. Jean-Pierre Gazeau, M. Eric Huguet (Dir.) [tel-00503186 - version 1]
fulltext accessible on an other server Arbitrary distribution and nonlinear modal interaction in coupled nanomechanical resonators
Dorignac J., Gaidarzhy A., Mohanty P.
Journal of Applied Physics 105, 10 (2009) 103520-103520-7 [hal-00430445 - version 1]
fulltext access Algebraic Bethe ansatz approach to the asymptotic behavior of correlation functions
Kitanine N., Kozlowski K. K., Maillet J. M., Slavnov N.A., Terras V.
Journal of Statistical Mechanics: Theory and Experiment 2009, 04 (2009) P04003 [ensl-00308844 - version 2]
fulltext access On the thermodynamic limit of form factors in the massless XXZ Heisenberg chain
Kitanine N., Kozlowski K. K., Maillet J. M., Slavnov N.A., Terras V.
[ensl-00368568 - version 1] (17/03/2009)
fulltext accessible on an other server D-instantons and twistors
Alexandrov S., Pioline B., Saueressig F., Vandoren S.
Journal of High Energy Physics, 03 (2009) 044 [hal-00349154 - version 1]
fulltext accessible on an other server Scattering matrix for a general gl(2) spin chain
Belliard S., Crampe N., Ragoucy E.
Journal of Statistical Mechanics: Theory and Experiment 0912 (2009) 003 [hal-00414493 - version 1]
fulltext accessible on an other server Hopf algebras for ternary algebras
Goze M., Rausch De Traubenberg M.
Journal of Mathematical Physics 50 (2009) 063508 [in2p3-00405649 - version 1]
fulltext accessible on an other server Some equivalences between the auxiliary field method and the envelope theory
Buisseret F., Semay C., Silvestre-Brac B.
Journal of Mathematical Physics 50 (2009) 032102 [in2p3-00358179 - version 1]
fulltext accessible on an other server Stability of asymmetric tetraquarks in the minimal-path linear potential
Ay C., Richard J.-M., Rubinstein J.H.
Physics Letters B 674 (2009) 227-231 [in2p3-00354775 - version 1]